# SDR IPXA09M57270

- Difficulty date: August 4, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70321
- Part serial: TAGEJ6136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C CENTER CARGO COMPT BILGE AREA STA Y=1531/5-53 TO 5-73.00 LONGERON 48 RT IS CORRODED.  REMOVED AND REPLACE LONGERON IAW MD-11 SRM 51-33-01.
